# SDR SIMA200304302

- Difficulty date: February 9, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 6643640019
- Part serial: 00532
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HOU - FLT 3812 - CREW REPORTED A LEFT BLEED DUCT WARNING AFTER TAKEOFF.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS RETURNED TO HOU.  THE BLEED SELECTED MESSAGE WENT OUT.  MAINTENANCE REMOVED AND REPLACED THE LEFT WING ANTI-ICE VALVE IAW CRJ MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
